# SDR DALA2018050303046

- Difficulty date: April 29, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 68,279 hours, 17,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MTC, R1 DOOR HARD TO LOCK. FOUND UPPER AFT LATCH FITTING SEVERELY WORN. REMOVED WORN FITTING AND INSTALLED FITTING PER AMM 52-11.
